# SDR 2004UALA00454

- Difficulty date: May 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 45,067 hours, 5,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORQUE BOX WEB BETWEEN STA 1840 - 1860 LBL 61 HAS 1 CRACK AND DENT.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW TORQUE BOX WEB.
